EconPapers    
Economics at your fingertips  
 

Subdominant positive solutions of the discrete equation Δ u ( k + n ) = − p ( k ) u ( k )

Jaromír Baštinec and Josef Diblík

Abstract and Applied Analysis, 2004, vol. 2004, 1-10

Abstract:

A delayed discrete equation Δ u ( k + n ) = − p ( k ) u ( k ) with positive coefficient p is considered. Sufficient conditions with respect to p are formulated in order to guarantee the existence of positive solutions if k → ∞ . As a tool of the proof of corresponding result, the method described in the author's previous papers is used. Except for the fact of the existence of positive solutions, their upper estimation is given. The analysis shows that every positive solution of the indicated family of positive solutions tends to zero (if k → ∞ ) with the speednot smaller than the speed characterized by the function k · ( n / ( n + 1 ) ) k . A comparison with the known results is given and some open questions are discussed.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/153689.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/153689.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:153689

DOI: 10.1155/S1085337504306056

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:153689